Domain decomposition methods for nonlinear transmission conditions

Matthias August Franz Gsell, Olaf Steinbach

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)851-852
JournalProceedings in Applied Mathematics and Mechanics
Volume14
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Domain decomposition methods for nonlinear transmission conditions. / Gsell, Matthias August Franz; Steinbach, Olaf.

In: Proceedings in Applied Mathematics and Mechanics , Vol. 14, 2014, p. 851-852.

Research output: Contribution to journalArticleResearch

@article{a014d87e256a48239e3f2f3c6899d122,
title = "Domain decomposition methods for nonlinear transmission conditions",
author = "Gsell, {Matthias August Franz} and Olaf Steinbach",
year = "2014",
language = "English",
volume = "14",
pages = "851--852",
journal = "Proceedings in Applied Mathematics and Mechanics",
issn = "1617-7061",
publisher = "Wiley-Blackwell",

}

TY - JOUR

T1 - Domain decomposition methods for nonlinear transmission conditions

AU - Gsell, Matthias August Franz

AU - Steinbach, Olaf

PY - 2014

Y1 - 2014

M3 - Article

VL - 14

SP - 851

EP - 852

JO - Proceedings in Applied Mathematics and Mechanics

JF - Proceedings in Applied Mathematics and Mechanics

SN - 1617-7061

ER -